MathSciNet Relay Station
MathSciNet bibliographic data
MR2146191 90C25 (15A15)
Lewis, A. S.; Parrilo, P. A.; Ramana, M. V. The Lax conjecture is true. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2495–2499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement